Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning in the stomach despite taking medications. Can I try nutri fiber powder?

I am Tabanee from Thailand. I have had problem about too much gastic juice in my stomach for long time and tried to figure out my disease. I have taken much medicine but I still feel bad and burn my stomach. Then I tried eating the fiber powder of Amway. Could you answer my questions. I am looking forward to seeing your answer.
How does Nutri fiber powder of Amway work? Can it help to reduce the Bacteria in human blood?
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013

Hello, Tabanee, Thanks for visiting this site.
Formation gastric juice in your stomach in excess amount.
Gastric juice i.e. gastritis ( hyper acidity) . In this type of situation these is burning sensation in stomach as you have said.
Reasons are many but few are as , excessive food, fried spiced food, anxiety, stress, spirit( alcohol), antibiotics etc.
If gastritis is there patient feels loss of appetite , burning sensation.
Most commonly prescribed drug for this is antacids .
Now a days many medicines are available for this disease , one of them is rebamipide but this drug should be taken under the supervision of a doctor.
Good luck , I hope you will recover within short period.
Answered: Fri, 12 Apr 2013
I find this answer helpful
  User's Response
use homoeopathic medicne abis nigra 200 and nux vomica 200 4 drop 2 times dail
Answered: Thu, 11 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor